MathSciNet Relay Station
MathSciNet bibliographic data
MR2285105 (2007k:37023) 37C50 (37D20 37D25 37D30)
Castro, Armando; Oliveira, Krerley; Pinheiro, Vilton Shadowing by non-uniformly hyperbolic periodic points and uniform hyperbolicity. Nonlinearity 20 (2007), no. 1, 75–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement